# SDR 2005FA0001433

- Difficulty date: October 9, 2005
- Submitted: October 13, 2005
- Operation: General aviation
- Aircraft: N88CP
- Make and model: Skrsky S76C
- Aircraft serial: 760500
- Aircraft time: 2,823 hours, 6,926 cycles
- Engine: Tmeca ARRIEL1
- Engine time: 2,393 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005310
- Part serial: 20542TEC
- Condition: Flamed Out
- Location: Nr 2
- Part time: 2,393 hours, 3,666 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

WHILE IN CRUISE, WE WERE VMC ON TOP OF A CLOUD DECK, EXPERIENCED A NR 2 ENGINE CHIP LIGHT.  IMMEDIATELY, NR 2 ENGINE SHUTDOWN.  NR 1 AUTOPILOT ALSO DROPPED OFF LINE.  EMERGENCY WAS DECLARED AND SINGLE ENGINE INSTRUMENT ILS APPROACH WAS ACCOMPLISHED. WEATHER AT THE TIME WAS ABOUT 700 FT OVC WITH 5 MILES VISUAL.  INSPECTION REVEALED CONTAINED ENGINE FAILURE WITH A SIGNIFICANT AMOUNT OF METAL DEBRIS ON ACCY GB MECHANICAL CHIP PLUG.  THIS ENGINE HAD ONLY 79 HOURS ON IT SINCE RETURN FROM MFG FOR REPAIR DUE TO METAL CHIPS.  NR 1 ENGINE EXPERIENCED A 30 SEC POWER EXCURSION DURING ENGINE FAILURE, REQUIRING IT'S REMOVAL AS WELL. SPECULATION WOULD INDICATE A FAULTY REPAIR.
